Regularity of minimizing extrinsic polyharmonic maps in the critical dimension
Moser, R., 2010. Regularity of minimizing extrinsic polyharmonic maps in the critical dimension. Manuscripta Mathematica, 131 (3-4), pp. 475-485.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
Regularity of extrinsic polyharmonic maps is proved with a method relying on the gradient flow for the underlying functional. This technique permits more general functionals than studied previously, but is restricted to energy minimizers.
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||Moser, Roger|
Actions (login required)